# SDR FDEA202105261479

- Difficulty date: May 26, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113100000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON  FLOOR PANEL 131LG OF FWD CARGO COMPARTMENT MANUFACTURED FLOOR PANEL 131LG  OF FWD CARGO COMPARTMENT WITH NEW   REPLACEMENT MATERIAL AND IDENTIFIED WITH P/N: SR30R532B113100000 FDX   MANUFACTURED DATE 04-JUN-21 AS PER DWG SRZ-25-005 REV. R AND GMM 07-0-1000 FOR   RAW MATERIAL TRACEABILITY GILLFAB P/N50-65-400001EB-G P/O:2020-161577
